MathSciNet Relay Station
MathSciNet bibliographic data
MR2230121 82C40 (35A08 35F20 76P05)
Liu, Tai-Ping; Yu, Shih-Hsien Green's function of Boltzmann equation, 3-D waves. Bull. Inst. Math. Acad. Sin. (N.S.) 1 (2006), no. 1, 1–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement